# SDR SWAA2022013119711

- Difficulty date: August 16, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FLOOR PANEL 120CF IS CORRODED / FABRICATED FORWARD CARGO FLOOR PANEL 120CF OUT OF 0.071 2029 T3 CIAD ITEM #2024T3 #0.071 LOT #1291186 IAW AMM 25-52-01-201-801 & BOEING DRAWING #453A1610. APPLIED CHEMICAL COVERSION COATING AND PRIMER PER AMM 51-21-41-370-802 & AMM 51-21-72-370-804. 57006U 14SEP17
